RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1974, Volume 38, Issue 1, Pages 42–58 (Mi izv1891)  

This article is cited in 3 scientific papers (total in 3 papers)

Examples of nonhomogeneous quasihomogeneous surfaces

M. Kh. Gizatullin, V. I. Danilov


Abstract: Over a field of arbitrary positive characteristic we construct a nonsingular affine surface $X$ which is quasihomogeneous but not homogeneous. More precisely, we find generators of the group of automorphisms of this surface and show that there exists a point $\xi\in X$ which is invariant under all the automorphisms of $X$, while $\operatorname{Aut}(X)$ acts transitively on the points of $X-\xi$.

Full text: PDF file (1241 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1974, 8:1, 43–60

Bibliographic databases:

UDC: 513.6
MSC: 14J99, 14E05
Received: 08.05.1973

Citation: M. Kh. Gizatullin, V. I. Danilov, “Examples of nonhomogeneous quasihomogeneous surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 38:1 (1974), 42–58; Math. USSR-Izv., 8:1 (1974), 43–60

Citation in format AMSBIB
\Bibitem{GizDan74}
\by M.~Kh.~Gizatullin, V.~I.~Danilov
\paper Examples of nonhomogeneous quasihomogeneous surfaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1974
\vol 38
\issue 1
\pages 42--58
\mathnet{http://mi.mathnet.ru/izv1891}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=342519}
\zmath{https://zbmath.org/?q=an:0304.14023}
\transl
\jour Math. USSR-Izv.
\yr 1974
\vol 8
\issue 1
\pages 43--60
\crossref{https://doi.org/10.1070/IM1974v008n01ABEH002095}


Linking options:
  • http://mi.mathnet.ru/eng/izv1891
  • http://mi.mathnet.ru/eng/izv/v38/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Kh. Gizatullin, V. I. Danilov, “Automorphisms of affine surfaces. I”, Math. USSR-Izv., 9:3 (1975), 493–534  mathnet  crossref  mathscinet  zmath
    2. M. Kh. Gizatullin, V. I. Danilov, “Automorphisms of affine surfaces. II”, Math. USSR-Izv., 11:1 (1977), 51–98  mathnet  crossref  mathscinet  zmath
    3. Kovalenko S. Perepechko A. Zaidenberg M., “On Automorphism Groups of Affine Surfaces”, Algebraic Varieties and Automorphism Groups, Advanced Studies in Pure Mathematics, 75, ed. Masuda K. Kishimoto T. Kojima H. Miyanishi M. Zaidenberg M., Math Soc Japan, 2017, 207–286  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:154
    Full text:61
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018